# SDR DALA2016082206136

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT BETWEEN STA Y712-731, FWD AND AFT SECTION.  LIGHTNING STRIKE LT WINDOW BELT BETWEEN STA 712-731, AFT/FWD MID SECTION WERE REPAIRED IAW ER/A 549237-14, REV ORIGINAL, SRM 53-05, FIG 111 AND SRM 51-10-3, PARA 21.
